Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 9, 2011Harris County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 9, 2011, 7:36 PM EDT for Harris County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2011, 7:36 PM EDT (23:36 UTC)
Expired
Jul 9, 2011, 8:00 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA

County Harris County, GA

The radar

The Atlanta radar (KFFC), 72 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1773 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1773 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
-68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

177 
WWUS82 KFFC 092336
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT SAT JUL 9 2011

GAZ078-100000-
736 PM EDT SAT JUL 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND 
LIGHTNING IN HARRIS COUNTY UNTIL 800 PM EDT...

AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMILTON...MOVING EAST AT 15 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE 
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES 
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD 
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND 
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD 
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3287 8493 3287 8489 3282 8469 3274 8469
      3272 8468 3271 8470 3268 8469 3259 8469
      3259 8476 3271 8502
TIME...MOT...LOC 2336Z 287DEG 14KT 3276 8490

$$



19

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:45 PM EDT, 3 hours 51 minutes earlier.

Area forecast discussion, Jul 9, 3:45 PM EDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT SAT JUL 9 2011

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
WEAK BOUNDARY DRAPED ACROSS THE NORTHERN HALF OF THE STATE.
GENERALLY EXPECT CONVECTION THIS AFTERNOON AND EVENING TO BE
FOCUSED ALONG AND SOUTH OF THIS BOUNDARY AS HAS ALREADY BEEN
THE CASE TOADY. EXPECT STORMS TO STAY BELOW SEVERE CRITERIA.

TROUGH CONTINUES TO PULL OFF THE EAST COAST WHILE AN UPPER LEVEL
RIDGE BUILDS ACROSS THE SOUTHEAST AND BECOMES CENTERED OVER
WESTERN TENNESSEE ON SUNDAY. AS THIS RIDGE BUILDS IN TONIGHT
THOUGH THERE REMAINS A WEAKNESS IN IT ALOFT ACROSS CENTRAL
GEORGIA. THIS WEAKNESS SHIFTS SOUTHWARD TO SOUTH GEORGIA ON
SUNDAY. WITH THIS UPPER RIDGE...IT WILL HELP TO LIMIT THE PRECIP
CHANCES ACROSS NORTH GEORGIA AND WITH THE WEAKNESS ACROSS CENTRAL
TO SOUTH GEORGIA...IT APPEARS THESE TWO AREAS WILL HAVE THE BEST
CHANCE OF PRECIP.

BESIDES THE THUNDERSTORMS...THE HEAT WILL BE THE BIG STORY FOR THE
REMAINDER OF THE SHORT TERM. ALTHOUGH SOME AREAS ACROSS CENTRAL
GEORGIA MAY SEE 105 HEAT INDICES ON SUNDAY IT DOES NOT CORRESPOND
WELL WITH THE AREAS OF 75 DEGREES OR GREATER MIN TEMPS SO I THINK
WE ARE JUST BELOW HEAT ADVISORY CRITERIA...BUT THE MIDNIGHT SHIFT
WILL RE-EVALUATE THIS. LOOKS LIKE A BETTER CHANCE OF MEETING THE
CRITERIA FOR MONDAY. MIN TEMPS ARE BASICALLY A MAV/MET BLEND.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
UPPER RIDGE REMAINS IN PLACE AT THE BEGINNING OF THE LONG TERM.
FRONT PROGGED TO MOVE INTO NORTH GEORGIA TUESDAY AND INTO CENTRAL
GEORGIA BY WEDNESDAY. 12Z MODELS RUNS ABOUT A DAY FASTER WITH
BRINGING THIS FRONT IN COMPARED TO LAST NIGHT BUT GFS/ECMWF ARE
SLOW WITH PUSHING THE FRONT THROUGH THE CWA. THIS SYSTEM ALONG
WITH DAYTIME HEATING WILL CONTINUE THE CHANCE OF SHOWERS AND
THUNDERSTORMS THROUGH THE LONG TERM.

THE HEAT WILL CONTINUE TO ALSO BE A STORY IN THE LONG TERM. WITH
UPPER RIDGE IN PLACE AND 850MB TEMPS AROUND 22C...MAY HIT 100F AT
SOME LOCATIONS ON TUESDAY AND WEDNESDAY. WILL SEE TEMPS COOL DOWN
SLIGHTLY AT THE END OF THE WEEK WITH MAX TEMPS AROUND 90.

&&

.AVIATION...
18Z UPDATE...
GENERAL VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE
FORECAST AREA THROUGH AROUND 06Z OUTSIDE OF CONVECTION. SCATTERED
MVFR VISIBILITIES WILL DEVELOP BETWEEN 06Z AND 14Z. SCATTERED
CONVECTION WILL CONTINUE THROUGH AROUND 02Z TO 06Z. WITH THE
SCATTERED AND DISORGANIZED NATURE OF THE CONVECTION...I WILL BE
CARRYING CB IN THE CLOUD GROUP AT EACH TAF SITE AND AMENDING TO
INCLUDE TEMPO FOR THUNDER AS NEEDED. WINDS WILL REMAIN GENERALLY
WEST AT MOST LOCATIONS THROUGH THE FORECAST PERIOD...ALTHOUGH
MODELS ARE SWAPPING AROUND TO EAST AT KAHN AFTER 08Z. PREVAILING
WIND SPEEDS WILL BE LESS THAN 10KTS OUTSIDE OF CONVECTION THROUGH
THE PERIOD.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  94  72  97 /  30  30  20  20
ATLANTA         75  93  75  95 /  20  30  20  20
BLAIRSVILLE     69  88  69  88 /  20  30  20  20
CARTERSVILLE    72  95  71  96 /  20  30  20  20
COLUMBUS        75  97  75  96 /  30  30  20  20
GAINESVILLE     73  92  74  94 /  30  30  20  20
MACON           74  94  74  97 /  30  30  20  20
ROME            74  95  72  96 /  20  20  20  20
PEACHTREE CITY  73  94  72  94 /  20  30  20  20
VIDALIA         73  93  75  94 /  40  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

11
Hazardous weather outlook, Jul 9, 6:21 AM EDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 AM EDT SAT JUL 9 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
621 AM EDT SAT JUL 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED ACROSS PORTIONS OF
NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A WEAK SURFACE BOUNDARY STRETCHED FROM THE CAROLINAS INTO NORTHERN
GEORGIA AND ALABAMA WILL CONTINUE TO SLOWLY DRIFT SOUTH. A
MOIST...UNSTABLE AIRMASS WILL REMAIN IN PLACE THROUGH THE DAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS
WILL BE CLOUD-TO-GROUND LIGHTNING...GUSTY WINDS...AND SMALL HAIL.
THE MOST NUMEROUS THUNDERSTORMS WILL BE GENERALLY SOUTH AND EAST
OF A LINE FROM AMERICUS TO LOUISVILLE. HOWEVER...THUNDERSTORMS
WILL BE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA...MAINLY
THIS AFTERNOON AND EVENING.

.DISCUSSION...
MODERATE INSTABILITY REMAINS IN PLACE...WITH AFTERNOON CAPES
EXPECTED TO INCREASE TO BETWEEN 1500 TO 2500. SHOWERS AND
THUNDERSTORMS THAT DEVELOPED THIS MORNING ALONG THE SURFACE
BOUNDARY ACROSS NORTH GEORGIA WILL HELP TO STABILIZE THE
ATMOSPHERE EARLY IN THE DAY...BUT WILL ALSO SERVE TO ENHANCE THE
BOUNDARY AS IT DRIFTS SOUTH. WHILE SOME STRONG THUNDERSTORMS ARE
EXPECTED...MOST STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 9, 6:33 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT SAT JUL 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     5 WNW FAYETTEVILLE      33.48N 84.53W
07/09/2011                   FAYETTE            GA   911 CALL CENTER

            POWER LINE DOWN AT EASTIN ROAD AND SANDY CREEK ROAD.

&&

JLF
Local storm report, Jul 9, 6:36 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT SAT JUL 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     S NEWNAN                33.37N 84.80W
07/09/2011                   COWETA             GA   911 CALL CENTER

            ONE TREE FELL ON PHONE AND CABLE LINES.

0552 PM     TSTM WND DMG     GRANTVILLE              33.23N 84.84W
07/09/2011                   COWETA             GA   911 CALL CENTER

            TWO TREES DOWN.

&&

JLF
Special weather statement, Jul 9, 6:37 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT SAT JUL 9 2011

GAZ098-092315-
637 PM EDT SAT JUL 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN TREUTLEN
COUNTY UNTIL 715 PM EDT...

AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS ALONG THE TREUTLEN...LAURENS COUNTY
LINE...MOVING EAST AT 10 MPH. THESE THUNDERSTORMS WILL AFFECT
SOPERTON...ORLAND...BLACKVILLE...AND LOTHAIR AMONG OTHER CITIES IN
TREUTLEN COUNTY.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3235 8241 3231 8265 3229 8267 3229 8270
      3233 8275 3241 8270 3246 8269 3247 8264
      3250 8264 3251 8265 3250 8249 3244 8238
TIME...MOT...LOC 2236Z 269DEG 10KT 3247 8267
Special weather statement, Jul 9, 6:53 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT SAT JUL 9 2011

GAZ086-092330-
653 PM EDT SAT JUL 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING IN EMANUEL COUNTY UNTIL 730 PM EDT...

AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING INTO WESTERN EMANUEL FROM SOUTHWEST OF
DELLWOOD TO ADRIAN...MOVING EAST AT 15 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3255 8205 3255 8208 3251 8215 3236 8224
      3232 8223 3230 8227 3229 8235 3234 8240
      3237 8241 3244 8238 3250 8249 3251 8262
      3253 8257 3258 8260 3266 8247 3264 8204
      3261 8201
TIME...MOT...LOC 2252Z 274DEG 15KT 3253 8251

19
Special weather statement, Jul 9, 7:15 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT SAT JUL 9 2011

GAZ016-100000-
715 PM EDT SAT JUL 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND FREQUENT
CLOUD-TO-GROUND LIGHTNING IN WHITE COUNTY UNTIL 800 PM EDT...

AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM DEVELOPING JUST SOUTH OF HELEN...OVER THE
SMITHGALL WOODS CONSERVATION AREA...MOVING SOUTHWEST AT 5 MPH.

PEA TO DIME-SIZED HAIL WILL BE POSSIBLE WITH THIS THUNDERSTORM. IN
ADDITION...FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH
THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS
AND AWAY FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3468 8364 3465 8365 3454 8361 3450 8366
      3450 8378 3452 8378 3450 8384 3453 8383
      3456 8387 3462 8387 3472 8386 3473 8383
      3477 8382 3479 8366
TIME...MOT...LOC 2314Z 082DEG 6KT 3465 8375

19
Special weather statement, Jul 9, 7:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT SAT JUL 9 2011

GAZ078-100000-
736 PM EDT SAT JUL 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN HARRIS COUNTY UNTIL 800 PM EDT...

AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMILTON...MOVING EAST AT 15 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.

&&

LAT...LON 3287 8493 3287 8489 3282 8469 3274 8469
      3272 8468 3271 8470 3268 8469 3259 8469
      3259 8476 3271 8502
TIME...MOT...LOC 2336Z 287DEG 14KT 3276 8490

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:13 PM EDTSpecial Weather StatementFFCJasper32 min
Jul 8, 8:21 PM EDTSpecial Weather StatementFFCPutnam39 min
Jul 8, 8:24 PM EDTSpecial Weather StatementFFCDouglas51 min
Jul 8, 8:27 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam38 min
Jul 8, 8:50 PM EDTSpecial Weather StatementFFCFulton25 min
Jul 8, 9:17 PM EDTSpecial Weather StatementFFCGreene, Hancock28 min
Jul 9, 4:15 AM EDTSpecial Weather StatementFFCPickens30 min
Jul 9, 1:11 PM EDTSpecial Weather StatementFFCClayton49 min
Jul 9, 2:50 PM EDTSpecial Weather StatementFFCJefferson25 min
Jul 9, 3:51 PM EDTSpecial Weather StatementFFCBaldwin39 min
Jul 9, 3:53 PM EDTSpecial Weather StatementFFCPulaski52 min
Jul 9, 4:35 PM EDTSpecial Weather StatementFFCJones25 min
Jul 9, 4:40 PM EDTSpecial Weather StatementFFCUpson35 min
Jul 9, 4:47 PM EDTSpecial Weather StatementFFCWashington28 min
Jul 9, 4:54 PM EDTSevere Thunderstorm WarningFFCJones36 min
Jul 9, 4:58 PM EDTSpecial Weather StatementFFCCrawford47 min
Jul 9, 5:03 PM EDTSpecial Weather StatementFFCTroup27 min
Jul 9, 5:19 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford41 min
Jul 9, 5:25 PM EDTSpecial Weather StatementFFCWilkinson35 min
Jul 9, 5:42 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 9, 5:50 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette40 min
Jul 9, 5:58 PM EDTSpecial Weather StatementFFCJohnson32 min
Jul 9, 6:18 PM EDTSpecial Weather StatementFFCWilkinson42 min
Jul 9, 6:25 PM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding35 min
Jul 9, 6:37 PM EDTSpecial Weather StatementFFCTreutlen38 min
Jul 9, 6:53 PM EDTSpecial Weather StatementFFCEmanuel37 min
Jul 9, 7:15 PM EDTSpecial Weather StatementFFCWhite45 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.